Correction to 'On Cartan Subalgebras of Lie Algebras'.

Donald W. Barnes

Mathematische Zeitschrift (1969)

  • Volume: 111, page 168-168
  • ISSN: 0025-5874; 1432-1823

How to cite


Barnes, Donald W.. "Correction to "On Cartan Subalgebras of Lie Algebras".." Mathematische Zeitschrift 111 (1969): 168-168. <>.

author = {Barnes, Donald W.},
journal = {Mathematische Zeitschrift},
keywords = {generalized rings, nonassociative rings},
pages = {168-168},
title = {Correction to "On Cartan Subalgebras of Lie Algebras".},
url = {},
volume = {111},
year = {1969},

AU - Barnes, Donald W.
TI - Correction to "On Cartan Subalgebras of Lie Algebras".
JO - Mathematische Zeitschrift
PY - 1969
VL - 111
SP - 168
EP - 168
KW - generalized rings, nonassociative rings
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.